# SDR FDEA2019080541797

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A25573729200
- Condition: Corroded
- Location: Bs 3885-4150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CEILING PANEL ATTACH ANGLE HAS CORROSION FROM FR58-63, LBL81. REPAIRED IAW EA 6-5317-T0348593 P1.
